SIMPLE STABLE MAPS OF 3-MANIFOLDS INTO SURFACES(Real Singularities and Real Algebraic Geometry)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)33-46
Number of pages14
JournalRIMS Kokyuroku
Volume815
Publication statusPublished - Dec 1992

Cite this

SIMPLE STABLE MAPS OF 3-MANIFOLDS INTO SURFACES(Real Singularities and Real Algebraic Geometry). / Saeki, Osamu.

In: RIMS Kokyuroku, Vol. 815, 12.1992, p. 33-46.

Research output: Contribution to journalArticle

@article{3a16323a6c294c81bf42378afc212402,
title = "SIMPLE STABLE MAPS OF 3-MANIFOLDS INTO SURFACES(Real Singularities and Real Algebraic Geometry)",
author = "Osamu Saeki",
year = "1992",
month = "12",
language = "English",
volume = "815",
pages = "33--46",
journal = "RIMS Kokyuroku",
issn = "1880-2818",
publisher = "京都大学出版会",

}

TY - JOUR

T1 - SIMPLE STABLE MAPS OF 3-MANIFOLDS INTO SURFACES(Real Singularities and Real Algebraic Geometry)

AU - Saeki, Osamu

PY - 1992/12

Y1 - 1992/12

M3 - Article

VL - 815

SP - 33

EP - 46

JO - RIMS Kokyuroku

JF - RIMS Kokyuroku

SN - 1880-2818

ER -